# SDR RAIA00612030

- Difficulty date: December 17, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,166 hours, 17,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5461 - STL - RIGHT OVERWING EXIT MARKER INOP.  MAINTENANCE RECONNECTED THE CONNECTOR TO THE LIGHT ASSEMBLY.
